| Model Number |
U 601 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigations found for the 1 event that the investigation is ongoing.The summary of the investigation results are not yet available.The follow up/corrective actions for the 1 event is not yet available.The reported event involved an automated analytical device which is serviced in the field and not routinely returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event.An erroneous low result was generated by the cobas u 601 urine analyzer the events involved a total of 1 patient with the following: a false negative bacteria result.
Additional Manufacturer Narrative
The customer has not returned any product.The investigation performed retention testing on the strip lot involved (37318500).Retention material showed no abnormalities and no false negative results.The investigation did not identify a product problem.The cause of the event could not be determined.